Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to After effects of heavy antibiotics
After effects of heavy antibiotics
Because of Cipro am having a severe condition for the last 6 months in my nervous system. I appreciate if someone will advice me how to reverse the symptoms or where to go
Thanks in advance
Jump to this post
What are your symptoms exactly? And how long were you taking the cipro which started all this? I am 6 days out from stopping my antibiotics, and the doctor fully admitted that these can mess up your CNS. For me it is brain fog and balance issues. I am a bit better (maybe 10%) today than I have been, so hoping that is a good sign. I was told to take B12 liquid and probiotics. Other than that is takes time to run the course. It is anxiety provoking for me though as to not know when this will lessen to the point where I can start going back to work again. Am thinking about a functional medicine doctor at some point if this doesn't improve much soon. Or accupuncture possibly.
Hopefully some meditation can give you some relief. There is a doc who is a general practice physician in Bluffton, Ohio at a place called The Celebration of Health Clinic an alternative practice clinic who might be able to give you some help. Check with them regarding insurance provider prior to going. Dr Chappel is the doc's name. Also an alternative doc is in Huntington, IN. Blessings.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In